advertisement
Question
Posted by: Anon | 2009-02-06

37 weeks pregnant &  severely depressed

I am 37 weeks pregnant and will be having my c-section in less than two weeks
I have been struggling with depression and used to take Talomil to treat it. Obviously, when I found out I was pregnant, my gynae advised that I stop the Talomil immediately. The problem is that Í  am really struggling - been feeling very depressed.
Would it be harmful to the baby if I started taking Talomil now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Discuss this with your doctor. Depression should not just involve taking a Pill. In terms of effects on the baby, it is relatively safe.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Hang in there | 2009-02-06

Hey there

You' ve gotten so far without the meds, you' ve only got two weeks left and even for someone who does not struggle with depression (me for example) the last month of being pregnant took its toll on me... The last two weeks will go so quickly and then you' ll have your little bundle of joy!

Good luck, relax and take it easy

Reply to Hang in there

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement